Alert archive / New York / Lake Effect Snow Warnings in 2014
Lake Effect Snow Warning 6, NWS Buffalo, NY
NWS Buffalo, NY issued this lake effect snow warning at Feb 8, 2014, 10:08 AM EST for Jefferson County, New York. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2014, 10:08 AM EST (15:08 UTC)
- Expired
- Feb 8, 2014, 11:38 PM EST
- In force
- 14 hr
- Issued by
- NWS Buffalo, NY
County Jefferson County, NY
The radar
The Ft Drum radar (KTYX), 40 km from the middle of the area, began a volume at 15:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 3.1 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1250 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
601 WWUS41 KBUF 081508 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1008 AM EST SAT FEB 8 2014 NYZ007-082315- /O.UPG.KBUF.LE.Y.0009.000000T0000Z-140208T2100Z/ /O.NEW.KBUF.LE.W.0006.140208T1508Z-140209T0600Z/ JEFFERSON- INCLUDING THE CITY OF...WATERTOWN 1008 AM EST SAT FEB 8 2014 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 1 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A LAKE EFFECT SNOW WARNING...WHICH IS IN EFFECT UNTIL 1 AM EST SUNDAY. THIS UPGRADES THE LAKE EFFECT SNOW ADVISORY WHICH WAS PREVIOUSLY IN EFFECT. * LOCATIONS...JEFFERSON COUNTY. GREATEST AMOUNTS TODAY FROM WATERTOWN TO DEFERIET...THEN SHIFTING SLOWLY SOUTH THIS EVENING TOWARDS MANNSVILLE. * TIMING...THROUGH TONIGHT. * ACCUMULATIONS...ADDITIONAL AMOUNTS OF 7 TO 10 INCHES TODAY AND 3 TO 5 INCHES TONIGHT IN PERSISTENT BANDS. * WINDS...SOUTHWEST 10 TO 20 MPH. * VISIBILITIES...LESS THAN A QUARTER MILE AT TIMES. * IMPACTS...A NARROW BAND OF MODERATE TO HEAVY LAKE EFFECT SNOW WILL PRODUCE VERY DIFFICULT TRAVEL IN LOCAL AREAS WITH SNOW COVERED ROADS AND POOR VISIBILITY. THIS INCLUDES INTERSTATE 81 FROM ADAMS TO JUST NORTH OF WATERTOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. IF YOU LOSE POWER AND PLAN ON RUNNING A GENERATOR...MAKE SURE THAT THE GENERATOR IS LOCATED OUTDOORS AND IS PROPERLY VENTILATED. SPACE HEATERS SHOULD ALSO BE PROPERLY VENTILATED AND USED ONLY IF THEY ARE OPERATING PROPERLY. MAKE SURE SNOW DOES NOT BLOCK EXHAUSTS AND FRESH AIR INTAKES FOR HIGH EFFICIENCY FURNACES AND WATER HEATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN BUFFALO BY SENDING AN EMAIL TO BUFSTORM.REPORT@NOAA.GOV...POSTING TO THE NWS BUFFALO FACEBOOK PAGE...OR TWEET...USING THE HASHTAG BUFWX && $$ HITCHCOCK
3 follow-up statements
596 WWUS41 KBUF 082042 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 342 PM EST SAT FEB 8 2014 NYZ007-090445- /O.CON.KBUF.LE.W.0006.000000T0000Z-140209T0600Z/ JEFFERSON- INCLUDING THE CITY OF...WATERTOWN 342 PM EST SAT FEB 8 2014 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * LOCATIONS...JEFFERSON COUNTY. * TIMING...THROUGH 1 AM SUNDAY. * ACCUMULATIONS...AN ADDITIONAL 3 TO 5 INCHES IN PERSISTENT BANDS. THIS WILL BRING STORM TOTALS INTO THE 12 TO 18 INCH RANGE IN A FEW SPOTS NEAR WATERTOWN OVER THE PAST 24 HOURS. * WINDS...SOUTHWEST 10 TO 15 MPH. * VISIBILITIES...AS LOW AS A HALF MILE AT TIMES. * IMPACTS...MODERATE TO HEAVY LAKE EFFECT SNOW WILL PRODUCE VERY DIFFICULT TRAVEL IN LOCAL AREAS WITH SNOW COVERED ROADS AND POOR VISIBILITY. THIS INCLUDES INTERSTATE 81 FROM ADAMS TO JUST NORTH OF WATERTOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. IF YOU LOSE POWER AND PLAN ON RUNNING A GENERATOR...MAKE SURE THAT THE GENERATOR IS LOCATED OUTDOORS AND IS PROPERLY VENTILATED. SPACE HEATERS SHOULD ALSO BE PROPERLY VENTILATED AND USED ONLY IF THEY ARE OPERATING PROPERLY. MAKE SURE SNOW DOES NOT BLOCK EXHAUSTS AND FRESH AIR INTAKES FOR HIGH EFFICIENCY FURNACES AND WATER HEATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN BUFFALO BY SENDING AN EMAIL TO BUFSTORM.REPORT@NOAA.GOV...POSTING TO THE NWS BUFFALO FACEBOOK PAGE...OR TWEET...USING THE HASHTAG BUFWX && $$ HITCHCOCK
947 WWUS41 KBUF 090231 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 931 PM EST SAT FEB 8 2014 NYZ007-090600- /O.CON.KBUF.LE.W.0006.000000T0000Z-140209T0600Z/ JEFFERSON- INCLUDING THE CITY OF...WATERTOWN 931 PM EST SAT FEB 8 2014 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * LOCATIONS...JEFFERSON COUNTY. * TIMING...THROUGH OVERNIGHT TONIGHT. * ACCUMULATIONS...ANOTHER 2 TO 3 INCHES IN THE MOST PERSISTENT LAKE SNOWS OVERNIGHT. * VISIBILITIES...AS LOW AS A HALF MILE AT TIMES. * IMPACTS...MODERATE TO HEAVY LAKE EFFECT SNOW WILL PRODUCE VERY DIFFICULT TRAVEL IN LOCAL AREAS WITH SNOW COVERED ROADS AND POOR VISIBILITY. THIS INCLUDES INTERSTATE 81 FROM ADAMS TO JUST NORTH OF WATERTOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. IF YOU LOSE POWER AND PLAN ON RUNNING A GENERATOR...MAKE SURE THAT THE GENERATOR IS LOCATED OUTDOORS AND IS PROPERLY VENTILATED. SPACE HEATERS SHOULD ALSO BE PROPERLY VENTILATED AND USED ONLY IF THEY ARE OPERATING PROPERLY. MAKE SURE SNOW DOES NOT BLOCK EXHAUSTS AND FRESH AIR INTAKES FOR HIGH EFFICIENCY FURNACES AND WATER HEATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN BUFFALO BY SENDING AN EMAIL TO BUFSTORM.REPORT@NOAA.GOV...POSTING TO THE NWS BUFFALO FACEBOOK PAGE...OR TWEET...USING THE HASHTAG BUFWX && $$
187 WWUS41 KBUF 090438 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1138 PM EST SAT FEB 8 2014 NYZ007-090545- /O.CAN.KBUF.LE.W.0006.000000T0000Z-140209T0600Z/ JEFFERSON- INCLUDING THE CITY OF...WATERTOWN 1138 PM EST SAT FEB 8 2014 ...LAKE EFFECT SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE LAKE EFFECT SNOW WARNING. THE WEAK LAKE SNOW BAND OVER SOUTHERN JEFFERSON COUNTY WILL DRIFT SOUTH OF THE COUNTY A LITTLE AFTER MIDNIGHT. THEREFORE...THE LAKE EFFECT SNOW WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this lake effect snow warning went out at Feb 8, 9:33 AM EST, 35 minutes earlier.
Area forecast discussion, Feb 8, 9:33 AM EST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
933 AM EST SAT FEB 8 2014
.SYNOPSIS...
LAKE EFFECT SNOW WILL PERSIST TODAY NORTHEAST OF LAKE ONTARIO.
DESPITE SOME MARGINAL MODERATION IN OUR AIRMASS...TEMPERATURES WILL
REMAIN BELOW AVERAGE THIS WEEKEND THROUGH AT LEAST THE MIDDLE OF
NEXT WEEK. THE CONTINUED COLD WEATHER WILL BE ACCOMPANIED BY A
COUPLE INCHES OF WIDESPREAD LIGHT SNOW DURING THE SECOND HALF OF THE
WEEKEND WHILE SOME RESIDUAL LAKE SNOWS WILL PERSIST EAST OF LAKE
ONTARIO.
&&
.NEAR TERM /THROUGH TONIGHT/...
RADAR IMAGERY SHOWING A BAND OF DECENT LAKE EFFECT SNOW STILL
ONGOING NORTHEAST OF LAKE ONTARIO THIS MORNING IN THE WATERTOWN
AREA...WITH SURFACE OBS INDICATING HEAVY SNOW AT THE AIRPORT. THE
BAND HAD WEAKENED SIGNIFICANTLY OVERNIGHT...BUT REGENERATED BEFORE
DAYBREAK. VISIBLE SATELLITE IMAGERY SHOWING A WELL DEFINED DOMINANT
BAND OF CONVERGENCE WITH MULTIPLE BANDS FEEDING INTO IT...
ESPECIALLY ON THE NORTH SIDE. INVERSION HEIGHTS REMAIN VERY LOW
TODAY...WITH NAM AND GFS BUFKIT PROFILES SHOWING LAKE INDUCED
EQUILIBRIUM LEVELS AROUND 5K FEET. DESPITE THIS...THE VERY COLD LOW
LEVELS AND FAVORABLE DENDRITIC CRYSTAL GROWTH BELOW THE INVERSION
WILL CONTINUE TO SUPPORT DECENT SNOWFALL RATES THROUGH AT LEAST
EARLY TO MID AFTERNOON. WITH THIS IN MIND...WE HAVE RAISED A NEW
LAKE EFFECT SNOW ADVISORY FOR JEFFERSON COUNTY. WILL CONTINUE TO
MONITOR SNOWFALL RATES AND BAND MOVEMENT...IF IT STAYS LOCKED IN ONE
SPOT IT IS NOT OUT OF THE QUESTION THE ADVISORY MAY NEED TO BE
UPGRADED TO A WARNING.
WIND CHILLS ARE STARTING TO IMPROVE AS TEMPERATURES SLOWLY MODERATE
ACROSS WESTERN NY...THEREFORE THE WIND CHILL ADVISORY HAS BEEN
ALLOWED TO EXPIRE.
OTHERWISE FOR THE REST OF THE AREA...MOSTLY SUNNY SKIES WILL GIVE
WAY TO INCREASING MID/HIGH CLOUDS FROM SOUTHWEST TO NORTHEAST AHEAD
OF THE NEXT SYSTEM. ANOTHER COLD DAY WITH HIGHS MAINLY IN THE MID TO
UPPER TEENS. WIND CHILLS HOVERING AROUND ZERO.
CLOUDS WILL INCREASE LATER TODAY AHEAD OF THE APPROACHING SHORTWAVE.
THIS SYSTEM IS EXPECTED TO BE SHEAR OUT AS IT CROSSES THE GREAT
LAKES TONIGHT WITH LIMITED MOISTURE. BEST CHANCE FOR DEEP
SATURATION/ACCUMULATING SNOW WILL COME AFTER 03Z WHERE A 1-2"
ACCUMULATION LOOKS REASONABLE.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
A BROADLY QUASIZONAL YET SHALLOWLY CYCLONIC UPPER LEVEL FLOW WILL
TRANSPORT A SERIES OF VORTICITY MAXIMA ACROSS THE REGION DURING THE
SECOND HALF OF THE WEEKEND INTO THE BEGINNING OF THE WORKWEEK.
HIS WILL BRING A CONTINUED LIKELIHOOD TO NEAR CERTAINTY OF LIGHT
SNOW ACROSS MUCH OF THE STATE WITH ACCUMULATIONS OF ONLY A COUPLE OF
INCHES OVER A 36 TO 48 HOUR PERIOD.
A MORE PRONOUNCED LOBE WILL ROTATE SOUTHWARD THEN EAST ACROSS THE
UPPER MIDWEST AND GREAT LAKES REGION ON SUNDAY AND DEVELOP TO A
CLOSED SURFACE LOW OFF LONG ISLAND AND SOUTHERN NEW ENGLAND
SEABOARD. THIS WILL DRAW COLD AIR ACROSS LAKE ONTARIO WITH LAKE
SNOW DEVELOPING ALONG THE SOUTHEAST CORNER OF THE LAKE SUNDAY NIGHT
THROUGH MONDAY NIGHT. THERE WILL EVEN BE A COMBINATION OF A WEAK
LAKE EFFECT PATTERN OFF LAKE ERIE...OPEN WATER ON LONG POINT
BAY...AND THE UPSLOPING ALONG THE CHAUTAUQUA RIDGE WHICH WILL BRING
MORE SNOW TO THE WESTERN SOUTHERN TIER ON MONDAY.
HIGH TEMPS SUNDAY AND MONDAY WILL NOT VARY MUCH FROM THE UPPER TEENS
TO LOWER 20S. LOWS SUNDAY NIGHT WILL BE IN THE TEENS FOR THE MOST
PART...SINGLE NUMBERS EAST OF LAKE ONTARIO...BUT LOW ON MONDAY NIGHT
WILL DROP TO THE SINGLE NUMBER FOR MOST LOCALES AND TO BELOW ZERO
READINGS FROM THE TUG HILL PLATEAU TO THE UPPER SAINT LAWRENCE
VALLEY.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
A BROAD LOW AMPLITUDE MID LEVEL TROUGH OVER THE GREAT LAKES REGION
EARLY IN THE WEEK WILL BE REPLACED BY A MORE ZONAL AND PROGRESSIVE
FLOW BY THE MIDDLE OF THE WEEK THEN MEDIUM RANGE MODELS SHOW A
RETURN OF A SHARPER TROUGH BY SOMETIME LATE IN THE WEEK TOWARD THE
WEEKEND. OVERALL THIS PATTERN SHOULD START WITH ANOTHER COLD DAY
TUESDAY WITH TEMPERATURES ONLY PEAKING IN THE TEENS THEN
TEMPERATURES LOOK TO WARM BACK TOWARD NORMAL BY THE END OF THE WEEK
WITH HIGHS POSSIBLY RISING INTO THE LOW/MID 30S AS MORE OF A PACIFIC
OR GULF SOURCED AIRMASS SHIFTS OVER NEW YORK.
AS IS COMMON IN THE LONGER RANGE...THERE ARE TIMING DIFFERENCES IN
THE MODELS WITH RESPECT TO THE ARRIVAL OF THE NEXT TROUGH LATE IN
THE WEEK WHICH BRINGS UNCERTAINTY IN TIMING OF PRECIPITATION. ANY
LINGERING LAKE EFFECT SNOW ON TUESDAY SOUTH OF LAKE ONTARIO WILL END
AS SURFACE HIGH PRESSURE BUILDS OVER THE LAKES. LINGERING SURFACE
RIDGING ON WEDNESDAY SHOULD BRING A DRY DAY MIDWEEK. ON THURSDAY
BOTH GFS AND ECMWF MODELS TRY TO DEVELOP A SURFACE LOW OFF THE
CAROLINAS WHICH SHOULD REMAIN WELL EAST OF OUR FORECAST AREA.
FURTHER TO THE WEST A CLIPPER TYPE LOW IS FORECAST TO DROP INTO THE
NORTHERN PLAINS MIDWEEK THEN CROSS THE LOWER LAKES THURSDAY OR
FRIDAY. HAVE COVERED THIS WITH A CHANCE OF SNOW AND EVEN SOME RAIN
AS SURFACE TEMPERATURES MAY CLIMB INTO THE LOW 30S AND MODEL
SOUNDINGS SHOWING A WARM NOSE RISING ABOVE FREEZING LATE IN THE
WEEK.
&&
.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
HIGH PRESSURE OVER THE OHIO VALLEY WILL SHIFT SLOWLY TO THE EAST
THIS MORNING AND BRING MAINLY CLEAR CONDITIONS TO MOST OF THE AREA.
THE EXCEPTION WILL BE EAST OF LAKE ONTARIO WHERE ONGOING LAKE SNOWS
WILL CONTINUE TO GENERATE IFR CONDITIONS...INCLUDING KART.
CONDITIONS WILL IMPROVE EAST OF LAKE ONTARIO BY LATE MORNING OR
EARLY AFTERNOON AS DRIER AIR WEAKENS THE LAKE SNOWS.
SOME LIGHT SNOW MAY SPREAD INTO WESTERN NEW YORK THIS EVENING...
AND THIS COULD REDUCE VSBYS TO MVFR LEVELS AFTER 03Z. LIGHT SNOW
WILL SPREAD ACROSS THE ENTIRE AREA LATE TONIGHT AS AN AREA OF LOW
PRESSURE HEADS EAST TOWARD THE LOWER GREAT LAKES. MVFR TO IFR
CONDITIONS WILL ACCOMPANY THE SNOW.
OUTLOOK...
SUNDAY...MVFR IN WIDESPREAD LIGHT SNOW. CHC IFR.
MONDAY...MVFR IN SCATTERED SNOW SHOWERS.
TUESDAY...MAINLY VFR. SOME MVFR/IFR IN LAKE EFFECT SNOW EAST OF
LAKE ONTARIO.
WEDNESDAY...VFR.
&&
.MARINE...
THE SURFACE PRESSURE GRADIENT BETWEEN STRONG HIGH PRESSURE OVER
THE UPPER OHIO VALLEY/PENNSYLVANIA...AND A PERSISTENT STORM SYSTEM
OVER NORTHERN QUEBEC WILL BE TIGHT ENOUGH TO KEEP BRISK WINDS IN
PLACE ACROSS THE LOWER GREAT LAKES TODAY...KEEPING SMALL CRAFT
ADVISORIES IN PLACE FOR THE NEW YORK NEARSHORE WATERS OF LAKE
ONTARIO...WITH THE ADVISORIES EVENTUALLY FALLING AWAY LATE THIS
AFTERNOON AND TONIGHT AS THE GRADIENT WEAKENS UNDER ADVANCING HIGH
PRESSURE.
GENERALLY LIGHT WINDS CAN THEN BE EXPECTED THROUGH SUNDAY AND INTO
EARLY NEXT WEEK.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
NYZ007.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
LOZ042>045.
&&
SYNOPSIS...HITCHCOCK/TMA
NEAR TERM...HITCHCOCK/TMA
SHORT TERM...WCH
LONG TERM...SMITH
AVIATION...TMA
MARINE...TMAHazardous weather outlook, Feb 8, 9:20 AM EST, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 920 AM EST SAT FEB 8 2014 NYZ007-091430- JEFFERSON- 920 AM EST SAT FEB 8 2014 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>003-008-010>014-019>021-085-091430- NIAGARA-ORLEANS-MONROE-LEWIS-NORTHERN ERIE-GENESEE-WYOMING- LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 920 AM EST SAT FEB 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-091430- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 920 AM EST SAT FEB 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004>006-091430- WAYNE-NORTHERN CAYUGA-OSWEGO- 920 AM EST SAT FEB 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. LAKE EFFECT SNOW IS EXPECTED TO DEVELOP SOUTHEAST OF LAKE ONTARIO SUNDAY NIGHT THROUGH MONDAY NIGHT WITH SEVERAL INCHES OF ACCUMULATING SNOW POSSIBLE IN THE MOST PERSISTENT LAKE SNOWS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SMITH
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 9:11 AM EST | Lake Effect Snow Advisory | BUF | Jefferson | 57 min |
Nearby
Lake Effect Snow Warnings in New York, 2014Every lake effect snow warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.